| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 9-12


S. M. Alsulami
      Pseudo almost automorphic solutions of nonautonomous semilinear differential equations in Banach spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 413-418.

A. V. Blaga
      Metric regularity and fixed points for univaled and set-valued operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 419-425.

S. Seddighi Chaharborj, M. R. Abu Bakar, I. Fudziah, I. Noor Akma, A. H. Malik, V. Alli
      Behavior stability in two SIR-style models for HIV
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 427-434.

A. Vadivel, K. Vairamanickam
      rg\alpha-Interior and rg\alpha-closure in topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 435-444.

A. Vadivel, K. Vairamanickam
      Quasi rw-open and quasi rw-closed functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 445-452.

A. Vadivel, K. Vairamanickam
      rg\alpha-Closed and rg\alpha-open maps in topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 453-468.

P. N. Agrawal, K. Kumar Singh, A. R. Gairola
      L_p-Approximation by iterates of Bernstein-Durrmeyer type polynomials
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 469-479.

G. Singh, Virender, U. Kumar
      On atomic decompositions in Banach spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 481-488.

C. Boonpok
      T_{\frac{1}{2}}^*-spaces and T_{\frac{1}{2}}^{**}-spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 489-498.

C. Boonpok
      \partial-closed maps in biclosure spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 499-508.

K. Paul, G. Das
      Symmetric antieigenvalues for normal operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 509-525.

E. Suntonsinsoungvon, A. Kananthai
      The nonlinear product of the Bessel diamond operator and the Bessel Klein-Gordon operator related to the Bessel biharmonic equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 527-535.

S. Kumar, S. K. Garg, R. Kumar Vats
      Fixed point theorems for coincidence maps in intuitionistic fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 537-545.

H. Akyar
      A note on families of stable matrices
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 547-554.

C. Boonpok
      On pairwise bicontinuous maps
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 555-564.

Kh. I. T. Al-Dosary
      Periodicity and transformation of difference equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 565-576.

S. Kirci Serenbay
      The convergence of family of integral operators with positive kernel
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 577-587.

F. Ozpinar, Z. F. Kocak
      Forced oscillation of a class of high order nonlinear partial difference equations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 9-12, 589-600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |